# SDR UALA2010010700099

- Difficulty date: January 6, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,944 hours, 19,904 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 3110431106
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSGS L GEN DRIVE LGT DID NOT ILLUM WITH ENG SHUTDOWN.   REPLACED NR1 ENG IDG.   FLEW ONE SEGMENT AND FOUND L ENG IDG WITH MULTIPLE HOLES, DIFF PRESS INDICATOR POPPED.  DRAINED IDG OIL, SMELLED NO EVIDENCE OF FUEL. MOTORED ENGINE TO ENSURE IDG DISCONNECTED.  INSPECTED AREA AROUND IDG AND COWLING, NO OTHER DEFECTS FOUND.  REPLACED NR1 ENG IDG.
